American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jerónimo López - Salazar Codes. Vector spaces of entire functions of unbounded type. Proc. Amer. Math. Soc. 139 (2011) 1347-1360. MR 2748427.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Mujica and Paula Takatsuka. A Schottky-type theorem for starlike domains in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1141-1144. MR 2262917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jorge Mujica and Manuel Valdivia. Holomorphic germs on Tsirelson's space . Proc. Amer. Math. Soc. 123 (1995) 1379-1384. MR 1219730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1